# SDR USAA2012021300019

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 55,695 hours, 36,548 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A0590003011
- Part serial: 7093
- Condition: Defective
- Location: Cockpit
- Part time: 56,269 hours, 41,766 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CAPTAIN'S SEAT BACK IS DIFFICULT TO ROTATE FORE AND AFT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S SEAT ASSEMBLY PER AMM 25-11-11.  OPS CHECK GOOD.
